MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER 7F X 65CM 15MM AMPLITUDE; CLEANER15

ARGON MEDICAL DEVICES CLEANER 7F X 65CM 15MM AMPLITUDE; CLEANER15
Model Number 700015
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.A follow-up report will be provided once the sample has been reviewed.
 
Event or Problem Description
The staff notified me that they had a thrombectomy device cleaner malfunction on them during a case with dr.(b)(6) yesterday.When they entered it in the vein the tip got stuck and when they tried to pull it out the tip broke off in the patient.They tried to put a balloon past it to get it out but were not successful.They had to leave the tip in the patient.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
CLEANER 7F X 65CM 15MM AMPLITUDE
Common Device Name
CLEANER15
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11166970
Report Number1625425-2021-00817
Device Sequence Number4532645
Product Code KRA
UDI-Device Identifier00886333222315
UDI-Public00886333222315
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2023
Device Model Number700015
Device Catalogue Number700015
Device Lot NumberREF200042/1
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/13/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;